Integral rigid sets and periods of nonexpansive maps

Lemmens, Bas (1999) Integral rigid sets and periods of nonexpansive maps. Indagationes Mathematicae (New Series), 10 (3). pp. 437-447. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://www.sciencedirect.com.chain.kent.ac.uk/scie...
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Central Services
Depositing User: Bas Lemmens
Date Deposited: 17 Nov 2011 15:32
Last Modified: 02 Dec 2011 12:32
Resource URI: http://kar.kent.ac.uk/id/eprint/24184 (The current URI for this page, for reference purposes)
  • Depositors only (login required):